# SDR RAIA00805024

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 9,687 hours, 9,177 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 8027 - TYS - EMERGENCY LIGHTS INOPERATIVE THROUGHOUT THE CABIN.  MAINTENANCE RESECURED THE CONNECTOR TO THE NR 3 BATTERY.  LIGHTS OPS CHECKED GOOD.
